Gan to kagaku ryoho. Cancer & chemotherapy · 2010
[Syndrome of inappropriate antidiuretic hormone secretion following adjuvant CDDP and 5-FU administration in a patient with esophageal carcinoma].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Horio Takuya, Tsujimoto Hironori, Akase Takayoshi, Sakamoto Naoko, Yaguchi Yoshihisa, Hiraki Shuuichi, Aiko Satoshi, Takechi Hanako, Hase Kazuo, Maehara Tadaaki
Аннотация
A case of hyponatremia following the first course of systemic adjuvant chemotherapy with cisplatin (CDDP) and 5-FU in a previously treated patient with esophageal cancer is reported. A 61-year-old man was admitted to our hospital for adjuvant chemotherapy after transthoracic esophagectomy and 3-field lymphadenectomy for esophageal cancer. Six days following chemotherapy, his serum sodium concentration was found to be 118 mEq/L, without edema or dehydration. This hyponatremic state was diagnosed as the syndrome of inappropriate secretion of antidiuretic hormone (SIADH) induced by CDDP, based on the hypo-osmolality of his serum and urine, and an inappropriate level of plasma vasopressin.